Affordable Access

Publisher Website

Discrete stability analysis of the mollification method for numerical differentiation

Authors
Journal
Computers & Mathematics with Applications
0898-1221
Publisher
Elsevier
Publication Date
Volume
19
Issue
6
Identifiers
DOI: 10.1016/0898-1221(90)90044-k
Disciplines
  • Computer Science

Abstract

Abstract The method of numerical differentiation by discrete mollification is presented in a fully discretized environment. New and rigorous results for the numerical stability and error analysis of the algorithm, in the presence of noisy data, are derived. To illustrate the accuracy and flexibility of the numerical procedure, the application of the method to a function identification problem is also investigated.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Discrete mollification and automatic numerical dif...

on Computers & Mathematics with A... Jan 01, 1998

Automatic numerical differentiation by discrete mo...

on Computers & Mathematics with A... Jan 01, 1987

Numerical solution of generalized IHCP by discrete...

on Computers & Mathematics with A... Jan 01, 1996

Numerical analysis of discrete ordinate methods

on Journal of Computational Physi... Jan 01, 1968
More articles like this..